MAUDE Adverse Event Report: CREGANNA MEDICAL ALSO D.B.A CREGANNA TACTX MEDICAL LOTUS INTRODUCER SET; INTRODUCER CATHETER

CREGANNA MEDICAL ALSO D.B.A CREGANNA TACTX MEDICAL LOTUS INTRODUCER SET; INTRODUCER CATHETER
Model Number H749NTR200
Medical Device Problem Codes Difficult to Remove (1528); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Low Blood Pressure/ Hypotension (1914); Vascular Dissection (3160)
Date of Event 04/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product was not returned for review at the time of this report being completed.The device is not available for investigation and examination.It was therefore not possible to carry out any dimensional, functional, visual or microscopic examination on the device.Therefore, the as reported primary classification lotus - patient - vessel dissection or secondary as reported classification of lotus - introducer sheath - difficulty/unable to withdraw cannot be confirmed.Following the investigation conclusion, the compliant analysed classification is assigned as lotus - product not returned - complaint unable to confirm.Based on a review of the risk documentation and information available, no updates are required to the risk documentation for the lotus introducer sheath device.There is no indication of a potential processing or design failure associated with this complaint.This complaint has been escalated to the quality management team.A review of the manufacturing documentation for lot# 0000011151 and all its subcomponents was completed and found that the device met its material, assembly and product specifications at the time of release to distribution.The review of the router and subsequent sub assembly routers did not highlight any anomalies.As of 02-jun-2020, when the review was completed, there was no other complaint associated with lot number 0000011151, for the as reported primary classification as lotus - patient - vessel dissection and for the as reported secondary classification as lotus - introducer sheath - difficulty/unable to withdraw.From the information available, there is no evidence present to indicate that the device was not used per the directions for use/product label.A review of the case was completed by creganna medical clinician 29-may-2020 and the findings are detailed as follows: "with the limited information available, this appears to be an expected complication.There does not appear to be a manufacturing or other use issue".Based on the initial information received and the additional clinical review completed by creganna medical clinician the probable investigation conclusion code assigned to this complaint is 'known inherent risk of device' defined as reported adverse event known and documented in the labelling (including both short or long term known complications or adverse reactions).Vessel dissection are anticipated procedural complications and are known physiological effect of the procedure as noted within the instructions for use.There is no evidence of a potential processing, design or use failure associated with this complaint.Based on the above conclusion, no further escalation or corrective action is required at this time.
 
Event or Problem Description
The following complaint event description was received at creganna medical; event description: per cnf, it was reported that: (b)(6) 2020 after successful tavi procedure, rt eia tear was confirmed during device sheath removal.Rt eia occlusion and stenting were performed by pta, tears were hemostatic, but puncture site bleeding of the rt femoral head inferior border continued, and rt iia & cfa bleeding control surgery was performed.After that, the bp drop showed rbc 1unit transfusion and ne support, and the condition improved.After treatment, the condition improved and she was discharged on (b)(6).The rt eia tear was definitely related to study procedure and reported by sae.Event date: (b)(6) 2020.Additional information received 07-may-2020 what bsc device caused the rt eia tear? -> lotus introducer set large.Was any resistance encountered when inserting or withdrawing the sheath? -> yes, when withdrawing the sheath.If yes, please explain: -> the operator slowly and carefully tried to removed the sheath but he felt resistance as he was doing so and realized there was a tear.Was any resistance encountered when inserting the lotus edge valve system into the sheath? -> no.Was any resistance encountered when removing the lotus edge valve system through the sheath? -> no.Are any patient status updates available? patient general condition has been improved and discharged on (b)(6) 2020.Is any event-related anonymized media available for analysis (dicom, angiography, ct scan)? -> no.Are any bsc devices expected to return for analysis? -> no.Degree of calcification in the patient's femoral and iliac arteries? -> no calcification.Degree of tortuosity in the patient's femoral and iliac arteries? -> normal.When was bsc aware of the rt eia tear event - was someone from bsc present during the procedure? -> yes.Did the patient die? -> no.If yes, please provide details (cause of death, date of death, events leading up to the death, etc.): what type of introducer sheath was used? -> lotus introducer set large.If it was a bsc device, please provide upn and lot # information: -> h749ntr200 / 011151.Lotus edge valve upn and lot # information? -> h749lvs250 / 24720801.Can you please confirm that the procedure date was (b)(6) 2020 and the patient discharge date was (b)(6) 2020? -> yes, correct.

Brand Name
LOTUS INTRODUCER SET
Common Device Name
INTRODUCER CATHETER
Manufacturer (Section D)
CREGANNA MEDICAL ALSO D.B.A CREGANNA TACTX MEDICAL
parkmore west
galway,
MDR Report Key10114533
Report Number3004193842-2020-00011
Device Sequence Number16984511
Product Code DYB
UDI-Device Identifier05391526210116
UDI-Public(01)05391526210116(17)210709(10)0000011151
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K140338
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/09/2021
Device Model NumberH749NTR200
Device Catalogue NumberLIS-L
Device Lot Number0000011151
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2020
Initial Report FDA Received Date06/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;